# SDR ASAA2018111126861

- Difficulty date: November 11, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 22,409 hours, 7,363 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Compressor
- Condition: Stalled
- Location: Apu
- Component: Apu
- Component part number: 38007021
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPRESSOR STALLS OR SURGES ABOUT EVERY 5 MINUTES WITH LT PACK RUNNING. GROUNDED - YES.   REPLACED APU PER ASA T/C 78349010.
